# SDR CALA2016061395445

- Difficulty date: June 9, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 84,996 hours, 11,435 cycles
- Engine: Pwa PW40903
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 1R EPAS LIGHTS NOT FLASHING.  REPLACED 2 EACH, 9 VOLT BATTERY IAW 51-11-20.  LIGHTS OPS CK GOOD.
